# SDR IPXA2022052582506

- Difficulty date: May 5, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 79,773 hours, 17,321 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Former
- Part number: ARB292041
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CL/H WING O/B L/E HAS ANGEL FORMER THAT IS CRACKED AT STA XOS STA .1183.REMOVED, REPLACED ANGLE AT STA XOS.1183 IAW SRM 51-31-01 (MINOR)
